# SDR QXEA200601197

- Difficulty date: April 15, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION ON UPPER CARGO FLOOR DECK AROUND SCREW HOLE JUST INBOARD OF AFT WALL BOTTOM LEFT HAND MOUNT FITTING AT Y21L, X649.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16, 51-20-36 AND 51-20-56.
